# SDR FDEA200903301099

- Difficulty date: March 30, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70571
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-HOLE FOR OUTBD FLAP VANE FITTING C ECENTRIC ADJUST RETAINER.  REPAIR CARRIED OUT AS PER EA 1-5750-128672. THIS REPAIR IS CLASSIFIED MAJOR PER GMM 6-2-100 REVISION 107.
